Complex Schottky groups
Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 251-272.
@incollection{AST_2003__287__251_0,
     author = {Seade, Jos\'e and Verjovsky, Alberto},
     title = {Complex {Schottky} groups},
     booktitle = {Geometric methods in dynamics (II) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     pages = {251--272},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {287},
     year = {2003},
     mrnumber = {2040008},
     zbl = {1047.32010},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__287__251_0/}
}
TY  - CHAP
AU  - Seade, José
AU  - Verjovsky, Alberto
TI  - Complex Schottky groups
BT  - Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
AU  - Collectif
ED  - de Melo, Wellington
ED  - Viana, Marcelo
ED  - Yoccoz, Jean-Christophe
T3  - Astérisque
PY  - 2003
SP  - 251
EP  - 272
IS  - 287
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__287__251_0/
LA  - en
ID  - AST_2003__287__251_0
ER  - 
%0 Book Section
%A Seade, José
%A Verjovsky, Alberto
%T Complex Schottky groups
%B Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
%A Collectif
%E de Melo, Wellington
%E Viana, Marcelo
%E Yoccoz, Jean-Christophe
%S Astérisque
%D 2003
%P 251-272
%N 287
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2003__287__251_0/
%G en
%F AST_2003__287__251_0
Seade, José; Verjovsky, Alberto. Complex Schottky groups, in Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 251-272. http://archive.numdam.org/item/AST_2003__287__251_0/

[Bo] R. Bowen - Hausdorff dimension of quasi-circles, Publ. Math. IHES 50 (1979), p. 11-25. | DOI | EuDML | Numdam | MR | Zbl

[Eh] C. Ehresmann - Sur les espaces fibrés différentiables, C. R. Acad. Sci. Paris Sér. I Math. 224 (1947), p. 1611-1612. | MR | Zbl

[Gr] A. Grothendieck - Sur quelques points d'algèbre homologique, Tohoku Math. J., II. Ser. 9 (1957), p. 119-221. | MR | Zbl

[Gu] R. Gunning - On uniformization of complex manifolds; the role of connections, Math. Notes, vol. 22, Princeton University Press, 1978. | MR | Zbl

[Ht] R. Hartshorne - Algebraic geometry, Graduate Texts in Mat hematics, vol. 52, Springer-Verlag, New York - Heidelberg - Berlin, 1984. | MR | Zbl

[Ha] R. Harvey - Removable singularities of cohomology classes, Amer. Journal of Math. 96 (1974), no. 3, p. 498-504. | DOI | MR | Zbl

[He] G. M. Henkin - Integral representation of functions in strictly pseudoconvex domains and applications to the ¯-problem, Math. USSR, Sb. 11 (1970), p. 273-281. | DOI | Zbl

[HS] P. J. Hilton & U. Stammbach - A Course in Homological Algebra, Graduate Texts in Mathematics, vol. 4, Springer-Verlag, New York - Heidelberg - Berlin, 1971. | MR | Zbl

[Iva] S. M. Ivashkovich - Extension of locally biholomorphic mappings of domains into complex projective space, Math. USSR, Izv. (1984), p. 181-189, Translation from Izv. Akad. Nauk SSSR, Ser. Mat. 47 (1983), p. 197-206 (Russian). | DOI | MR | Zbl

[Kal] M. Kato - On compact complex 3-folds with lines, Japanese J. Math. 11 (1985), p. 1-58. | DOI | MR | Zbl

[Ka3] M. Kato, - Compact Complex 3-folds with Projective Structures; The infinite Cyclic Fundamental Group Case, Saitama Math. J. 4 (1986), p. 35-49. | MR | Zbl

[Ka2] M. Kato, - Factorization of compact complex 3-folds which admit certain projective structures, Tôhoku Math. J. 41 (1989), p. 359-397. | DOI | MR | Zbl

[Ka4] M. Kato, - Compact Quotient Manifolds of Domains in a Complex 3-Dimensional Projective Space and the Lebesgue Measure of Limit Sets, Tokyo J. Math. 19 (1996), p. 99-119. | DOI | MR | Zbl

[Kod] K. Kodaira - Complex Manifolds and Deformation of Complex Structures, Springer Verlag, 1985. | MR | Zbl

[KNS] K. Kodaira, L. Nirenberg & D. C. Spencer - On the existence of deformations of complex analytic structures, Ann. of Math. 68 (1958), p. 450-459. | DOI | MR | Zbl

[Ku1] R. S. Kulkarni - Groups with domains of discontinuity, Math. Ann. 237 (1978), p. 253-272. | DOI | EuDML | MR | Zbl

[Ku2] R. S. Kulkarni, Conformal structures and Möbius structures, in Aspects of Mathematics (R.S. Kulkarni & U. Pinkhall, eds.), Vieweg, 1988, p. 1-39. | MR | Zbl

[Kur] M. Kuranishi - On the locally complete families of complex analytic structures, Ann. of Math. 75 (1962), p. 536-577 | DOI | MR | Zbl

[Mr] J. M. Marstrand - The dimension of cartesian product sets, Proc. Cambridge Phil. Soc. 50 (1954), p. 198-202. | DOI | MR | Zbl

[Ma2] B. Maskit - A characterization of Schottky groups, J. d'Analyse Math. 19 (1967), p. 227-230. | DOI | MR | Zbl

[Ma1] B. Maskit, Kleinian groups, Grundelehren math. Wissenschaften, vol. 287, Springer Verlag, 1980. | MR | Zbl

[Mc2] C. T. Mcmullen - Rational maps and Kleinian groups, in Proceedings International Congress of Mathematicians (Kyoto, 1990), Springer Verlag, 1991, p. 889-900. | MR | Zbl

[Mc1] C. T. Mcmullen, Complex Dynamics and Renormalization, Annals of Mathematics Studies, vol. 135, Princeton University Press. NJ, 1994. | MR | Zbl

[Mu] D. Mumford - Abelian Varieties, Tata Lectures, Oxford University Press, 1974. | Zbl

[MFK] D. Mumford J. Fogarty & F. Kirwan, - Geometric invariant theory, 3rd enl. ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 34, Springer-Verlag, Berlin, 1993. | MR | Zbl

[No] M. V. Nori - The Schottky groups in higher dimensions, in Proceedings of Lefschetz Centennial Conference, Mexico City, AMS Contemporary Math., vol. 58, part I, 1986, p. 195-197. | MR | Zbl

[Pe] R. Penrose - Pretzel twistor spaces, in Further advances in twistor theory (L. J. Mason & L.P. Hughston, eds.), Research Notes in Math., vol. 231, Pitman, 1990, p. 246- 253. | MR

[Po] H. Poincaré - Papers on Fuchsian Functions, Springer Verlag, 1985, translated by J. Stillwell. | DOI | MR | Zbl

[Ram] E. Ramirez De Arellano - Ein Divisionsproblem und Randintegraldarstellungen in der Komplexen Analysis, Math. Ann. 184 (1970), p. 172-187. | DOI | EuDML | MR | Zbl

[Schj] G. Scheja - Riemannsche Hebbarkeitsätze für Cohomoligieklassen, Math. Ann. 144 (1961), p. 345-360. | DOI | EuDML | MR | Zbl

[SV] J. Seade & A. Verjovsky - Higher Dimensional complex Kleinian groups, preprint. | MR | Zbl

[Si] M. A. Singer - Flat twistor spaces, conformally flat manifolds and four-dimensional field theory, Commun. Math. Phys. 133 (1990), p. 75-90. | DOI | MR | Zbl

[Su1] D. P. Sullivan - Seminar on Conformai and Hyperbolic geometry, Preliminary Publ. IHES, notes by M. Baker and J. Seade, 1982.

[Su2] D. P. Sullivan, Conformal Dynamical Systems, in Geometric dynamics (Rio de Janeiro, 1981), Lect. Notes in Math., vol. 1007, Springer Verlag, 1983, p. 725-752. | DOI | MR | Zbl

[Su3] D. P. Sullivan, Quasiconformal homeomorphisms and dynamics I, Ann. of Math. 122 (1985), p. 401-418. | DOI | MR | Zbl

[Su4] D. P. Sullivan, Quasiconformal homeomorphisms and dynamics II, Acta Math. 155 (1985), p. 243-260. | DOI | MR | Zbl